# SDR AU961149

- Difficulty date: August 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C404
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Pipe
- Part number: 12502642
- Condition: Wrong Part
- Location: R Eng Collector
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) RH EXHAUST COLLECTOR NO5 RISER PIPE RUBBING ON NO3 INLET MANIFOLD CAUSING WEAR DAMAGE TO BOTH ITEMS - COLLECTOR ASSEMBLY WAS NOT A GENUINE CESSNA PART AND APPEARS TO HAVE BEEN INCORRECTLY MANUFACTURED - A GENUINE CESSNA PART FITTED CORRECTLY -PERSONNEL/MAINTENANCE ERROR - UNAPPROVED PART
